Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Remark on nilpotent orbits

Author: Joseph A. Wolf
Journal: Proc. Amer. Math. Soc. 51 (1975), 213-216
MSC: Primary 22E45
MathSciNet review: 0422520
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ G$ is a reductive Lie group and $ {\mathcal{O}_f} = \operatorname{Ad} {(G)^ \ast }f$ is a nilpotent coadjoint orbit with invariant real polarization $ \mathfrak{p}$, then $ {\mathcal{O}_f}$ is identified as an open $ G$-orbit on the cotangent bundle of $ G/P$.

References [Enhancements On Off] (What's this?)

  • [1] L. Auslander and B. Kostant, Polarization and unitary representations of solvable Lie groups, Invent. Math. 14 (1971), 255-354. MR 45 #2092. MR 0293012 (45:2092)
  • [2] H. Ozeki and M. Wakimoto, On polarizations of certain homogeneous spaces, Proc. Japan Acad. 48 (1972), 1-4. MR 47 #402. MR 0311840 (47:402)
  • [3] L. P. Rothschild and J. A. Wolf, Representations of semisimple groups associated to nilpotent orbits, Ann. Sci. École Norm. Sup. 7 (1974), 155-174. MR 0357690 (50:10158)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E45

Retrieve articles in all journals with MSC: 22E45

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society